# SDR C2XA97BT021

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: 7012210
- Condition: Failed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FOUND DURING 1A INSPECTION, RIGHT FORWARD FUSELAGE AND PASSENGER DOOR EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED RIGHT FORWARD FUSELAGE AND PASSENGER DOOR EMERGENCY LIGHT BULBS, OPERATIONALLY CHECKED GOOD.  (M)
